# SDR ASAA2012062092393

- Difficulty date: June 2, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,217 hours, 4,092 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON PUSHBACK, RIGHT ENGINE VALVE CLOSED LIGHT OBSERVED ILLUMINATED BRIGHT.  R & R HPSOV SWITCH IN REF MM 73-21-09-000-801-F00.  PERFORMED IDLE RUN NO FAULT NOTED.
